MathSciNet Relay Station
MathSciNet bibliographic data
MR1413244 (98a:82028) 82B20 (82B26)
Wu, C. Chris Ising models on hyperbolic graphs. J. Statist. Phys. 85 (1996), no. 1-2, 251–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement